# SDR CALA9700127

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 1030875
- Condition: Inoperative
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR HANDLE WOULD NOT GO BEYOND OFF POSITION UNTIL OVERRIDE TRIGGER WAS PULLED AFTER TAKEOFF.  THE WARNING HORN SOUNDED INTERMITTENTLY AFTER GEAR RETRACTION.  THE LANDING GEAR LEVER LATCH CIRCUIT BREAKER WAS FOUND POPPED.  THE CIRCUIT BREAKER WAS RESET, BUT POPPED AGAIN.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE LANDING GEAR CONTROL LEVER LOCK SOLENOID AT FAULT.  THE LEVER LOCK SOLENOID WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
